# SDR AALA20161115017

- Difficulty date: November 14, 2016
- Submitted: November 15, 2016
- Operation: Air carrier
- Aircraft: N602AN
- Make and model: Boeing 757223
- Aircraft serial: 27053
- Aircraft time: 65,674 hours, 22,936 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: Zone 800
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  R4 DOOR EMERGENCY EXIT SLIDE WILL NOT ARM.  REMOVED DEBRIS FROM GIRT BAR IAW AMM 25-66-01.  OPERATIONAL CHECK GOOD.
